# SDR VNAA9612001

- Difficulty date: December 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N437JS
- Make and model: Dorner DO328100
- Aircraft serial: 3055
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Hmu
- Part number: 311703603
- Condition: Failed
- Location: Lt Engine
- Part time: 3,011 hours
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AFTER 4 MINUTES OF FLIGHT, LEFT ENGINE TORQUE WENT TO ZERO AND LOST OIL PRESSURE.  AIRCRAFT RETURNED TO FIELD ON RIGHT ENGINE ONLY WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LH HYDRO MECHANICAL UNIT, GROUND RUNS CHECKED GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
